# SDR SWAA2022052504977

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOP BATTERY PACK (M 1668) IN MIDDLE PASSENGER CABIN 2022-239084 / [01] REPLACED BATTERY PACK (M 1668) IN MIDDLE PASSENGER CABIN IAW AMM 33-51-06-960-805 AND TEST IS OK;[02] REPLACED BATTERY PACK (M 1668) IN MIDDLE PASSENGER CABIN IAW AMM 33-51-06-960-805 AND TEST IS OK
